“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 425
School of Mathematics
  Title:   A bounded translation of intuitionistic propositional logic into basic propositional logic
1.  M. Aghaei
2.  M. Ardeshir
  Status:   Published
  Journal: Math. Logic Quart.
  Vol.:  46
  Year:  2000
  Pages:   199-206
  Supported by:  IPM
In this paper we give a new proof for the propositional fragment of the translation theorem in [Ar96]. Our new proof has the advantage that gives an effective bound, depending on the complexity of formulas, on the translation.

Download TeX format
back to top
scroll left or right